Boundedness of non-homogeneous square functions and Lq type testing conditions with q ϵ (1, 2)

Henri Martikainen, Mihalis Mourgoglou

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


We continue the study of local Tb theorems for square functions defined in the upper half-space (ℝn+1+ , μ × dt/t). Here μ is allowed to be a non-homogeneous measure in ℝn. In this paper we prove a boundedness result assuming local Lq type testing conditions in the difficult range q ϵ (1, 2). Our theorem is a non-homogeneous version of a result of S. Hofmann valid for the Lebesgue measure. It is also an extension of the recent results of M. Lacey and the first named author where non-homogeneous local L2 testing conditions have been considered.
Original languageEnglish
Pages (from-to)1417-1457
JournalMathematical Research Letters
Issue number5
Publication statusPublished - 1 Jan 2015


  • Local Tb
  • Lq test functions
  • Non-homogeneous analysis
  • Square function


Dive into the research topics of 'Boundedness of non-homogeneous square functions and L<sup>q</sup> type testing conditions with q ϵ (1, 2)'. Together they form a unique fingerprint.

Cite this